Optimal control of a population dynamics model with missing birth rate

Kenne C, Leugering G, Mophou G (2020)


Publication Type: Journal article

Publication year: 2020

Journal

Book Volume: 58

Pages Range: 1289-1313

Journal Issue: 3

DOI: 10.1137/19M125875X

Abstract

We consider a model of population dynamics with age dependence and spatial structure but unknown birth rate. Using the notion of low-regret [J.-L. Lions, C. R. Acad. ScI. Paris Sér. I Math., 315 (1992), pp. 1253-1257], we prove that we can bring the state of the system to a desired state by acting on the system via a localized distributed control. We provide the optimality systems that characterize the low-regret control. Moreover, using an appropriate Hilbert space, we prove that the family of low-regret controls tends to a so-called no-regret control, which we, in turn, characterize.

Authors with CRIS profile

Involved external institutions

How to cite

APA:

Kenne, C., Leugering, G., & Mophou, G. (2020). Optimal control of a population dynamics model with missing birth rate. SIAM Journal on Control and Optimization, 58(3), 1289-1313. https://dx.doi.org/10.1137/19M125875X

MLA:

Kenne, Cyrille, Günter Leugering, and Gisèle Mophou. "Optimal control of a population dynamics model with missing birth rate." SIAM Journal on Control and Optimization 58.3 (2020): 1289-1313.

BibTeX: Download